# SDR SWAA991521

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: V25693
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, NR 1 ENG OVERHEAT MASTER CAUTION ILLUMINATED DURING TAKEOFF AT APPROX 50 KNOTS.  REPOSITIONED NR 1 ENG FIRE DETECTION LOOP AT 6 O'CLOCK POSITION PER MM.  OPS CHECKED NORMAL.
